# SDR ASAA2021031534302

- Difficulty date: March 15, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 26,246 hours, 8,374 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Latch
- Part number: 111A720210
- Condition: Worn
- Location: Esc Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FWD ECS HIGH PRESSURE DOOR LATCH WORN THROUGH STRIKER PLATE INTO T-CHORD. GROUNDED - YES. T-CHORD REPAIRED PER B737-900 SRM 57-10-13-2R-3. LATCHES RE-RIGGED PER B737-900 AMM 52-49-00-501. OPS CHECK GOOD.
